Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 84, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 31, 2013, 7:54 AM CDT for Cooper County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2013, 7:54 AM CDT (12:54 UTC)
- Expired
- May 31, 2013, 8:30 AM CDT
- In force
- 36 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Cooper County, MO
The radar
The Pleasant Hill radar (KEAX), 136 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:44 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.9 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 805 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
929
WUUS53 KEAX 311254
SVREAX
MOC053-311330-
/O.NEW.KEAX.SV.W.0084.130531T1254Z-130531T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
754 AM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COOPER COUNTY IN CENTRAL MISSOURI...
* UNTIL 830 AM CDT
* AT 751 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PILOT GROVE TO TIPTON...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOONVILLE...BUNCETON...PRAIRIE HOME AND WOOLDRIDGE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 93 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3868 9262 3869 9296 3899 9294 3899 9287
3898 9285 3897 9280 3898 9271 3898 9270
3897 9263 3897 9261 3897 9255 3893 9250
3892 9249
TIME...MOT...LOC 1254Z 270DEG 33KT 3890 9282 3865 9283
HAIL...<.75IN
WIND...60MPH
$$
CDB2 follow-up statements
351
WWUS53 KEAX 311306
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
806 AM CDT FRI MAY 31 2013
MOC053-311330-
/O.CON.KEAX.SV.W.0084.000000T0000Z-130531T1330Z/
COOPER MO-
806 AM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COOPER COUNTY
UNTIL 830 AM CDT...
AT 805 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF BOONVILLE TO CLARKSBURG...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRAIRIE HOME AND WOOLDRIDGE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 93 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3868 9262 3869 9296 3899 9294 3899 9287
3898 9285 3897 9280 3898 9271 3898 9270
3897 9263 3897 9261 3897 9255 3893 9250
3892 9249
TIME...MOT...LOC 1306Z 270DEG 33KT 3890 9268 3865 9269
HAIL...<.75IN
WIND...60MPH
$$
CDB858
WWUS53 KEAX 311325
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
825 AM CDT FRI MAY 31 2013
MOC053-311335-
/O.EXP.KEAX.SV.W.0084.000000T0000Z-130531T1330Z/
COOPER MO-
825 AM CDT FRI MAY 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR COOPER COUNTY WILL EXPIRE AT
830 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 3868 9262 3869 9296 3899 9294 3899 9287
3898 9285 3897 9280 3898 9271 3898 9270
3897 9263 3897 9261 3897 9255 3893 9250
3892 9249
TIME...MOT...LOC 1325Z 270DEG 33KT 3890 9246 3865 9247
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 7:04 AM CDT, 50 minutes earlier.
Area forecast discussion, May 31, 7:04 AM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
704 AM CDT FRI MAY 31 2013
.SHORT TERM...(Today and Tonight)
Issued at 410 AM CDT FRI MAY 31 2013
Convection early this morning will persist through sunrise, with the
potential for more storms again this afternoon. Environment across
eastern Kansas and northern Missouri remains somewhat stabilized
from the the excessive rain the region received Thursday, however a
speed max ejecting through the Central Plains early this morning has
brought considerable focus back to areas from central Kansas east
into west central Missouri. Moisture advection within the speed max
has proven more than sufficient to initiate thunderstorms early this
morning. Storms early this morning are elevated in nature, thanks to
the stable boundary layer, but source region for the speed max is,
and will continue to, tap MUCAPE values across southern Kansas and
Oklahoma around 3000 J/KG, with effective shear values ranging above
50 knots. This will make storms through the early morning hours
rather volatile, with large hail and torrential rain the primary
threats. Activity through sunrise will generally range between
Highway 50 and Highway 36, as this region will be the focus for
continued mass convergence as long as the speed max is moving
through. Speed max will be to veer off after sunrise, likely
allowing the storms to transit from intense thunderstorms into
widespread rain for several hours this morning, therefore the severe
thunderstorm watch in effect for parts of our forecast area this
morning only runs through 8 AM.
Thunderstorm activity from this morning will likely take much of the
morning to run its course, bringing more saturating rain to the
region. Potential for redevelopment is there for the afternoon hours
if this mornings storms dissipate quickly enough to allow for
surface destabilization later on. Storm initialization should get a
boost this afternoon as a front across eastern Nebraska into central
Kansas begins to sweep through northern Missouri as the parent
circulation across the Northern Plains begins to shift farther east.
However, focus for afternoon convection should set up a little
farther east and south, limiting the likely POPs to the southeastern
half of the outlook area, from east central Kansas through northeast
Missouri. Large hail and torrential rain continue to look like the
major threats later this afternoon into this evening.
.LONG TERM...(Saturday through Thursday)
Issued at 410 AM CDT FRI MAY 31 2013
Looking into the weekend, it finally appears that we will have a
small respite from the storms. Parent trough giving us our current
round of storms will finally transit far enough east to take the
focus off the Plains States. This presents us with a dry forecast
after any potential lingering storm activity Saturday morning fades
away. Currently, forecast looks dry through Monday, with below
normal temperatures --Sunday might not make it out of the 60s--.
Unfortunately, our forecast does not remain dry. By Monday night,
models are advertising the beginning of another round of rain as yet
another trough begins to swing out of the Pacific Northwest into the
Northern Plains, interacting with the shortwave ridge that will be
in place. Confidence is not high enough to say that next work week
will be like this past work week, but the potential looks to be
there for more excessive rainfall next week.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 705 AM CDT FRI MAY 31 2013
Strong isentropic ascent along nose of low level jet continues early
this morning. This will maintain the threat for intermittent
thunderstorms producing very heavy rainfall (IFR to LIFR
visibilities) across the KC terminals through 13Z before the axis
shifts south and east. VFR conditions should quickly resume across
the terminals thereafter.
Winds are very chaotic around the convective system, and in the
short term should be from the east-southeast and gusty due to wake
low pressure falls on the backside of the MCS. Synoptically, winds
should turn into the south-southwest later this morning with an
gradual increase in speed to 10 to 14 knots with a few higher gusts.
As a stronger trough approaches tonight, a gradual shift toward the
west and then northwest should occur late with a decrease in speed.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through this evening FOR KSZ025-057-060-
102>105.
MO...FLASH FLOOD WATCH through this evening FOR MOZ001>008-011>017-
020>025-028>033-037>040-043>046-053-054.
&&
SHORT TERM...Cutter
LONG TERM...Cutter
AVIATION...BookbinderHazardous weather outlook, May 31, 5:29 AM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 529 AM CDT FRI MAY 31 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011030- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 529 AM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THIS MORNING....AN UNSTABLE AIRMASS HAS SPREAD BACK INTO THE REGION LEADING TO THE DEVELOPMENT OF STRONG THUNDERSTORMS ACROSS EAST CENTRAL KANSAS INTO CENTRAL MISSOURI. WHILE THERE IS A SMALL THREAT FOR THESE STORMS TO BECOME SEVERE WITH LARGE HAIL...THE PRIMARY THREAT WILL BE VERY HEAVY RAINFALL. THUNDERSTORMS MAY REDEVELOP ACROSS PARTS OF CENTRAL MISSOURI THIS AFTERNOON AND EARLY IN THE EVENING HOURS...THOUGH SPECIFICS WITH RESPECT TO THE LOCATION WILL DEPEND HIGHLY ON THIS MORNINGS THUNDERSTORM ACTIVITY. .ANY STORMS THAT DO REDEVELOP LATER TODAY WILL BRING WITH THEM THREAT FOR LARGE HAIL...DAMAGING WINDS...AND TORRENTIAL RAIN. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE OUTLOOK AREA THROUGH THIS EVENING. THE FOCUS FOR THE HEAVIEST RAINFALL WILL BE ACROSS AREAS GENERALLY SOUTH OF THE MISSOURI RIVER FROM EARLY THIS MORNING THROUGH THIS EVENING. BUT RECENT HEAVY RAINFALL HAS SATURATED SOILS ACROSS THE ENTIRE REGION AND ANY ADDITIONAL HEAVY RAINS MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE THREAT OF THUNDERSTORMS WILL RETURN TO THE REGION MONDAY NIGHT...AND IS CURRENTLY EXPECTED TO PERSIST THROUGH THURSDAY. MORE TORRENTIAL RAIN IS LIKELY FROM STORMS NEXT WEEK...THOUGH THE THREAT OF SEVERE WEATHER IS LESS CLEAR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON IN CENTRAL MISSOURI. IN ADDITION...RAINFALL MEASUREMENTS...AS WELL AS OBSERVED FLOODING REPORTS...ARE GREATLY APPRECIATED. CUTTER
In the hours before
Special weather statement, May 31, 5:45 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
545 AM CDT FRI MAY 31 2013
KSZ105-MOZ037-038-043-311130-
CASS MO-JACKSON MO-JOHNSON KS-LAFAYETTE MO-
545 AM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND WESTERN LAFAYETTE...SOUTHERN JACKSON AND
NORTHWESTERN CASS COUNTIES IN WEST CENTRAL MISSOURI UNTIL 630 AM
CDT...
AT 540 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OLATHE
TO LEE'S SUMMIT...AND MOVING EAST AT 25 MPH.
A FEW POCKETS OF HAIL UP TO THE SIZE OF DIMES ARE EXPECTED WITH
THESE STORMS...ALONG WITH TORRENTIAL FLOODING RAINFALL AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LAKE LOTAWANA...LENEXA...LEAWOOD...RAYTOWN...ODESSA...OAK GROVE...
GRAIN VALLEY...BLUE SPRINGS...LONE JACK...LAKE TAPAWINGO...
WELLINGTON...TARSNEY LAKES...LAKE LAFAYETTE...UNITY VILLAGE...BATES
CITY AND NAPOLEON.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN MISSOURI BETWEEN MILE MARKERS 14 AND 40.
I-35 IN KANSAS BETWEEN MILE MARKERS 214 AND 223.
I-435 LOOP FROM MILE MARKERS 66 TO 83.
I-470 BETWEEN MILE MARKERS 0 AND 16.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3916 9399 3914 9396 3917 9394 3893 9387
3891 9396 3892 9411 3888 9411 3874 9479
3874 9483 3892 9486
TIME...MOT...LOC 1044Z 249DEG 22KT 3894 9425 3885 9472
BOOKBINDERLocal storm report, May 31, 6:33 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
633 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 AM HEAVY RAIN GARDNER 38.81N 94.93W
05/31/2013 M2.19 INCH JOHNSON KS ASOS
HOURLY RAINFALL BETWEEN 5 AND 6 AM.
0553 AM HEAVY RAIN 4 SE OLATHE 38.85N 94.76W
05/31/2013 M2.57 INCH JOHNSON KS ASOS
HOURLY RAINFALL BETWEEN 5 AND 6 AM
&&
BOOKBINDERLocal storm report, May 31, 6:46 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 AM FLASH FLOOD OLATHE 38.89N 94.81W
05/31/2013 JOHNSON KS BROADCAST MEDIA
CARS STRANDED DUE TO HIGH WATER AT 151ST AND LINDENWOOD
AS WELL AS 139TH AND MUR-LIN.
&&
BOOKBINDERSpecial weather statement, May 31, 7:03 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
703 AM CDT FRI MAY 31 2013
MOZ044-045-054-311245-
HENRY MO-JOHNSON MO-PETTIS MO-
703 AM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PETTIS COUNTY IN CENTRAL
MISSOURI...AND SOUTHEASTERN JOHNSON AND NORTHERN HENRY COUNTIES IN
WEST CENTRAL MISSOURI UNTIL 745 AM CDT...
AT 659 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WHITEMAN AIR FORCE
BASE TO CLINTON...AND MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG
WITH TORRENTIAL FLOODING RAINFALL AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
CLINTON...WINDSOR...SEDALIA...CALHOUN...LA MONTE...GREEN RIDGE...
SMITHTON...COAL...TIGHTWAD AND SEDALIA MEMORIAL ARPT.
TORRENTIAL RAIN...WHICH WILL LIKELY FLOOD LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES...IS EXPECTED. DO NOT DRIVE YOUR VEHICLE ON
A FLOODED ROADWAY. VISIBILITIES WILL BE REDUCED TO NEAR ZERO IN
THESE STORMS AS WELL.
LAT...LON 3839 9393 3878 9363 3879 9307 3853 9307
3853 9329 3850 9329 3851 9351 3830 9352
TIME...MOT...LOC 1203Z 286DEG 36KT 3868 9358 3844 9376
BOOKBINDERLocal storm report, May 31, 7:31 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
731 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD LEE'S SUMMIT 38.91N 94.38W
05/31/2013 JACKSON MO NWS EMPLOYEE
WEST BOUND HIGHWAY 50 JUST EAST OF THE TOOD GEORGE EXIT
HAD ABOUT 6 INCHES OF WATER OVER THE ROADWAY. TRAFFIC WAS
RESTRICTED BUT ABLE TO PASS THROUGH.
&&
CDBLocal storm report, May 31, 7:33 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
733 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM HEAVY RAIN PLEASANT HILL 38.79N 94.27W
05/31/2013 M4.58 INCH CASS MO NWS EMPLOYEE
4.58 INCHES FOR A TWO-DAY TOTAL. 2.29 SINCE YESTERDAY
AFTERNOON.
&&
CDBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 2:57 AM CDT | Special Weather Statement | EAX | Cass | 33 min |
| May 31, 3:12 AM CDT | Special Weather Statement | EAX | Jackson | 48 min |
| May 31, 3:43 AM CDT | Special Weather Statement | EAX | Clay | 47 min |
| May 31, 4:00 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 45 min |
| May 31, 4:23 AM CDT | Flash Flood Warning | EAX | Clay, Jackson, Lafayette, Platte, Ray | 6 hr |
| May 31, 5:11 AM CDT | Flash Flood Warning | EAX | Cass, Jackson, Johnson, Lafayette | 6 hr |
| May 31, 5:22 AM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Cooper, Howard, Johnson, Lafayette and 3 more | 6 hr |
| May 31, 5:45 AM CDT | Special Weather Statement | EAX | Jackson | 45 min |
| May 31, 5:52 AM CDT | River Flood Warning | EAX | Jackson | 6 hr |
| May 31, 6:14 AM CDT | River Flood Warning | EAX | Jackson | 4 hr |
| May 31, 6:36 AM CDT | River Flood Warning | EAX | Jackson | 7 hr |
| May 31, 6:43 AM CDT | River Flood Warning | EAX | Jackson | 14 hr |
| May 31, 7:03 AM CDT | Special Weather Statement | EAX | Henry, Pettis | 42 min |
| May 31, 7:15 AM CDT | River Flood Warning | EAX | Jackson | 6 hr |
| May 31, 7:36 AM CDT | River Flood Warning | EAX | Jackson | 3 hr |
| May 31, 7:52 AM CDT | River Flood Warning | EAX | Platte | 27 hr |
| May 31, 8:10 AM CDT | Areal Flood Warning | EAX | Cass, Cooper, Henry, Johnson, Pettis | 28 hr |
| May 31, 9:03 AM CDT | Flash Flood Warning | EAX | Cooper | 24 hr |
| May 31, 11:00 AM CDT | Flash Flood Warning | EAX | Cass, Jackson, Johnson, Lafayette | 3 hr |
| May 31, 11:27 AM CDT | Flash Flood Warning | EAX | Cooper | 3 hr |
| May 31, 11:32 AM CDT | Areal Flood Warning | EAX | Johnson, Lafayette, Pettis, Saline | 24 hr |
| May 31, 2:01 PM CDT | Areal Flood Warning | EAX | Cass, Jackson, Johnson, Lafayette | 24 hr |
| May 31, 2:15 PM CDT | Special Weather Statement | EAX | Pettis | 45 min |
| May 31, 2:28 PM CDT | Areal Flood Warning | EAX | Cooper | 24 hr |
| May 31, 3:01 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 44 min |
| May 31, 3:16 PM CDT | Special Weather Statement | EAX | Bates, Henry | 44 min |
| May 31, 3:26 PM CDT | Tornado Warning | EAX | Bates, Henry, Johnson | 34 min |
| May 31, 3:47 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 43 min |
| May 31, 4:12 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 48 min |
| May 31, 4:30 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 60 min |
| May 31, 4:33 PM CDT | Flash Flood Warning | EAX | Bates, Henry, Johnson, Pettis | 6 hr |
| May 31, 4:40 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson | 65 min |
| May 31, 5:11 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 64 min |
| May 31, 5:16 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 29 min |
| May 31, 5:35 PM CDT | Flash Flood Warning | EAX | Bates | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.